RICHARD P. ROBBINS, M.D.; DANIEL J. APPELROUTH, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We would like to report another case of acute ethchlorvynol (Placidyl®) intoxication presenting with the typical clinical picture as described by Teehan and associates in a recent article in the ANNALS (72:875-882, 1970).
The patient, a 74-year-old white woman with a previous history of two suicide gestures, presented to the emergency room of Jackson Memorial Hospital, Miami, deeply comatose, areflexic, with a blood pressure of 130/80, rectal temperature of 94 F, a pulse of 60, and no spontaneous respirations. The patient had been seen previously at another hospital and was intubated and treated with gastric lavage, which
ROBBINS RP, APPELROUTH DJ. Acute Ethchlorvynol (Placidyl®) Intoxication. Ann Intern Med. 1970;73:857–858. doi: https://doi.org/10.7326/0003-4819-73-5-857_3
Download citation file:
Published: Ann Intern Med. 1970;73(5):857-858.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use